# SDR AALA980904

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 23 RT, AT STATION 1148.  REMOVED STRINGER 23R, STATION 1141-1155, SPLICED IN NEW SECTION PER SRM 53-10-3 FIG 1 SHEET 1 PAGE 3.  (M)
